# SDR 99ZZZX132

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: SLZ9958
- Condition: Failed
- Location: Stall Warning
- Part time: 118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'STALL FAIL' LIGHT ON.  WILL NOT EXTINGUISH.  AOA WILL NOT TEST.  REPLACED COMPUTER.  ALL TESTS NORMAL.  RETURNED TO SERVICE.
